# SDR SWAA2016042051114

- Difficulty date: April 8, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1001
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD STIFFENER CRACKED AT BS 663.75, BETWEEN RBL 5 - RBL 34.  R & R STIFFENER IAW SRM & DWG.
